Quitting Oxycodone with Loperamide- My story begins... - Part 235

By Jungledog · Mar 12, 2015 · ·
  1. Woke at 4am having weird dreams and then could not fall back to sleep. So here I sit drinking coffee. Sucks because this is my long day. I teach until 7 pm. Ugh. I also woke with a headache.

    Down to 1.75 tsps at each dose. I had been back up to 4-5 tsps so in 2 weeks or so I cut back pretty damn hard. I actually feel fine. So far this taper going better than last time. Following Ianzombie's suggestions. Once I get low on dose I will spread the intervals until I step off. My pain has been pretty good thankfully.

    Practice was crazy yesterday. 32 inpatients, 29 outpatients in morning, 2 more consults for lunch, and wrapped things up 30 more outpatients in the afternoon. And so many of them were not just easy follow ups but sick, sick people. Admitted 3 out of office. I love practice but very grateful that I don't do daily anymore. The pace sucks.

    I then met up with a student I have mentored. He is graduating in a few months from another university and already has job offers and wanted help deciding. Told him to hold out for what he wants. Money is nice but if you don't love what you do it will be a long, long crappy life. He hugged me and told him everyone has been telling him to hold out for the money and only his mother and I told him to chase his dreams. I love this part of my role. I had him in practice with me for about 1 year. Very cool to see him leave the nest.

    I got home late but still went for 4 mile walk. My weight is coming off. Slow but steady since no Benadryl and no Cymbalta. Totally happy about this. Notice my appetite is much, much less.

    Looks like my blood sugar up and I do have gastroparesis. Need to be scoped. Have not vomited since the weekend though. We will see.

    Hope everyone is doing better. Beach, how are you feeling today? Any sleep last night?

    GDW, how is the anxiety?

    Kitts, how are you feeling too?

    Mel, I have been keeping up with your thread. Hang tough my friend.

    Sleepy, my heart aches for you. You are in my prayers.

    Love to all.

Comments

  1. BeachWalk
    having a long day with no sleep is unbearable. so sorry you had a rough night. hey you should have called me i was up too! (kidding of course) 3 hours sleep this am 5:30 - 8:30. 1/2 clonidine left. 500 mg gabapentin. it's a sad state of affairs since i'm still having withdrawals. the restless legs seem to be worse at night for some reason. today is day 4.

    you are doing great on your kratom decrease. very impressed.

    hang in there today - you're already more than halfway there and then you can go home and relax.

    BeachWalk added 1 Minutes and 22 Seconds later...

    so sorry about the gastroparesis and your upcoming scope. sending positive thoughts to you my friend.
  2. Jungledog
    Hope you are all doing well. I had a VERY long work day. I needed to get a crap ton of stuff done and believe it or not this is the first time I have come up for air!

    Anyhow, I did get in my 4 mile walk. I held to the drop but felt kinda listless. Other than that I am doing ok. How ya feeling Beach?
  3. BeachWalk
    freezing, chills, depressed. otherwise a-ok. where is jaydee's detox by the sea when i need it? i would love to be a guest there right about now.
  4. Jungledog
    I would make you a wonderful green refreshing juice spiked with gabapentin and high dose clonidine. We'd sit on the cool beach, listen to the waves, and have servants rub our feet! Hmm...then have them draw you a nice hot bath foaming with lavendar, serve you warm chamomile tea, and tuck you into a nice warm, clean bed. Feel better???
  5. BeachWalk
    thank you that was the best!! you made me laugh -- and cry at the same time.
    xoxo
  6. Jungledog
    Well, glad it made you laugh and tears means your body is healing too! Feelings are coming back in spades. Hang in my friend. It will get better even though it sucks right now.

    I need to get to sleep. Tired and my clonidine kicking in.

    Love to you.
  7. BeachWalk
    today was day 6 of opiate withdrawals - spent the entire day with a bit more energy than yesterday, but i've had chills, nausea, migraine, exhaustion, etc all day. i didn't take clonidine last night but had taken one the night before. i took a .5mg clonazepam instead. actually got 5 hours of sleep vs the 3 (or less) i had been getting for a long time.

    i am so tired it's not even funny. i just took my bp and it was 98/68. i think tomorrow will be better - and little by little every day.

    thanks again for your wonderful support jd- :vibes:i'm still laughing about the drink spiked with gabapentin and clonidine.
To make a comment simply sign up and become a member!